# SDR USAA2015022000007

- Difficulty date: February 14, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 24,207 hours, 3,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327588720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CABIN SEAT TRACK AT Y-1552.5, FRAME 33 HAS CORROSION.  R & R DAMAGED SEAT TRACK.
